# SDR 96ZZZX6083

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3062H
- Make and model: Piper PA-44-180
- Aircraft serial: 447995165
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Fitting
- Part number: 6704213
- Condition: Cracked
- Location: Mlg Rt Aft
- Part time: 5,861 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON 100-HR INSPECTION.
